# SDR DALA1139070669

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 65,189 hours, 30,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON L1 DOOR LOWER GATE EDGES.  L1 DOOR GATE WAS REPLACED IAW AMM 52-11-38.
